Resonant Elimination of a Couple of Invariant Closed Curves in the Neighborhood of a Degenerate Hopf Bifurcation of Diffeomorphisms of R2

  • A. Chenciner
Conference paper
Part of the Lecture Notes in Economics and Mathematical Systems book series (LNE, volume 287)

Abstract

By a “standard family of elimination” we mean a one-parameter family N μ of local diffeomorphisms of (R 2, 0) fixing 0 and invariant under rotation, whose unique bifurcation value μ Γ corresponds to the coalescence and then disappearance of two normally hyperbolic invariant circles of N μ (Figure 1).

Keywords

Manifold Fami 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Birkhoff, G. D. (1932), Sur quelques courbes fermées remarquables, Bulletin de la Société Mathématique de France, 60, 1–26.Google Scholar
  2. Chenciner, A. (1982), Points homoclines au voisinage d’une bifurcation de Hopf dégénérée de difféomorphismes de R 2, C.R.A.S. Série A, 294, 269–272.Google Scholar
  3. Chenciner, A. (1983), Bifurcations de difféomorphismes de R 2 au voisinage d’un point fixe elliptique, in Iooss, Helleman, and Stora (Eds), Proceedings of Ecóle des Mouches (North-Holland, Amsterdam, New York, Oxford).Google Scholar
  4. Chenciner, A. (1985a), Bifurcations de points fixes elliptiques. I: Courbes invariantes, Publ. Math. de l’I.H.E.S., 61, 67–127.Google Scholar
  5. Chenciner, A. (1985b), Bifurcations de points fixes elliptiques. II: Orbites périodiques et ensembles de Cantor invariants, Inventiones Math., 80, 81–106.CrossRefGoogle Scholar
  6. Chenciner, A. (1985c), Hamiltonian-like phenomena in saddle-node bifurcations of invariant curves for plane diffeomorphisms, in S.N. Pneumaticos (Ed), Singularities and Dynamical Systems (North-Holland, Amsterdam, New York, Oxford).Google Scholar
  7. Chenciner, A. (1986), Bifurcations de points fixes elliptiques. III: Orbites périodiques de “petites” périodes et élimination résonnante des couples de courbes invariantes (preprint Université Paris VII).Google Scholar
  8. Zehnder, E. (1973), Homoclinic points near elliptic fixed points, C.P.A.M., 26, 131–182.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1987

Authors and Affiliations

  • A. Chenciner
    • 1
  1. 1.Département de MathématiquesUniversité Paris VIIParis Cedex 05France

Personalised recommendations